English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Four-dimensional heterotic strings-orbifolds and covariant lattices

MPS-Authors
/persons/resource/persons20718

Theisen,  Stefan
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

379521.pdf
(Publisher version), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Lüst, D., & Theisen, S. (1988). Four-dimensional heterotic strings-orbifolds and covariant lattices. Nuclear Physics B, 302(3), 499-524. doi:10.1016/0550-3213(88)90212-X.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5D64-2
Abstract
Two - so far unrelated - constructions of four-dimensional heterotic string theories are discussed within a common framework. We show that four-dimensional heterotic string theories which are based on covariant self-dual lattices are equivalent to a wide class of asymmetric orbifolds. This equivalence provides an explicit realization of twist fields and allows the straight-forward calculation of scattering amplitudes of various massless fields. “Topological” properties of the orbifolds, like the number of fixed points, are related to group theoretical features of the covariant lattices. Two explicit examples illustrate our conclusions.